Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Finite Fourier self-transforms


Authors: A. Fedotowsky and G. Boivin
Journal: Quart. Appl. Math. 30 (1972), 235-254
MSC: Primary 42A60
DOI: https://doi.org/10.1090/qam/422988
MathSciNet review: 422988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers the integral equation

$\displaystyle \lambda \gamma \left( {t'} \right) = {\left( {2\pi } \right)^{ - ... ..._T {\gamma \left( t \right)} \exp \left( {i\omega \cdot t} \right)dt d\omega } $

as well as a more general one wherein the Fourier kernels are weighted. When $ \Omega $ and $ T$ are $ N$-dimensional spherical domains, the eigenfunctions of the integral equation are generalized prolate spheroidal functions for which a new nomenclature is proposed. Many properties of the eigenfunctions are developed and summarized. Because of the importance of these functions in Fourier transform theory, old as well as new properties are included.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42A60

Retrieve articles in all journals with MSC: 42A60


Additional Information

DOI: https://doi.org/10.1090/qam/422988
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website